I had unprotected sex and after 45 hours, I took an unwanted-72 pill. It was my first time taking the pill. The next evening after consuming the pill, I had mood swings, abdominal pain, back pain, and a burning sensation in the face. Is the pill working or is something wrong? Please help.
Contraceptives can sometimes cause hot flushes and slight pain in the abdomen. It can also cause withdrawal bleeding within two to seven days after taking the pill and it is normal. These symptoms usually subside within one to two days. If it is continuing for more than two days and there is severe pain, then you should consult a nearby physician or gynecologist as there could be some other reason behind it. I hope this information helps you. For further queries, you can reconnect.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. the following questions:
Are there any chances of pregnancy?
Have you changed your diet, doing more exercise or under stress?
Have you ever got your thyroid tested?
Do you have any other medical history that I should be aware of? Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.